Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Applications of extreme point theory to classes of multivalent functions
HTML articles powered by AMS MathViewer

by David J. Hallenbeck and Albert E. Livingston PDF
Trans. Amer. Math. Soc. 221 (1976), 339-359 Request permission

Abstract:

Extreme points of the closed convex hulls of several classes of multivalent functions are determined. These are then used to determine the precise bounds on the coefficients of a function majorized by or subordinate to a function in any of the classes. ${L^q}$ means are also discussed and subordination theorems are considered. The classes we consider are generalizations of the univalent starlike, convex and close-to-convex functions in addition to others.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 30A32
  • Retrieve articles in all journals with MSC: 30A32
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 221 (1976), 339-359
  • MSC: Primary 30A32
  • DOI: https://doi.org/10.1090/S0002-9947-1976-0407257-2
  • MathSciNet review: 0407257